It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all,

I am severely anemic and I am on my second round of IV iron dextran, had 8 infusions last year with minimal side effects, such as mild flu like symptoms, but this year has been different. I have my first infusion last Wednesday and about 40 minutes after the infusion all of my joints started swelling (elbows, shoulders, knees, wrist, feet, knuckles (hands and feet)) with just a little pain and more discomfort than anything else, this reaction lasted for about 4 days. ER Doc added steroids to help get better. Well today I had my second of 8 infusions this time I had sever abdominal pains with very bad diarrhea and dry heave vomiting. This lasted for about 5 hours, today I was sick within 15 minutes after the infusion (unable to make it home If you know what I mead) and I was given steroids, and benedryl before the infusion. Anyone have any experience or knowledge that would help me prepare for my next infusion on next Wednesday? Any help will be appreciate:confused:.





All times are GMT -7. The time now is 10:48 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!